Advertisement

Automation and Remote Control

, Volume 62, Issue 4, pp 557–567 | Cite as

Stability-Optimal One-Dimensional Control Systems. I

  • A. M. Shubladze
Article

Abstract

Sufficient conditions for the optimality of real or nonmultiple complex-conjugate right-most roots of characteristic polynomials in a maximally stable system are formulated. The problem is solved for cases in which the controlled object is described by a transfer function containing a polynomial of degree greater than zero in the numerator.

Keywords

Control System Mechanical Engineer Transfer Function System Theory Stable System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Luns, R. and Mafharasan, R., Stabilization of Linear Systems Behavior by Pole Shifting, Int. J. Control, 1974, vol. 20, no. 3, pp. 46–49.Google Scholar
  2. 2.
    McBrinn, D.E. and Roy, R.J., Stabilization of Linear Multivariable Systems by Output Feedback, IEEE Trans. Autom. Control, 1972, vol. 17, no. 2, pp. 72–82.Google Scholar
  3. 3.
    Guretskii, Kh., Analiz i sintez sistem upravleniya s zapazdyvaniem (Analysis and Design of Delay Control Systems), Moscow: Mashinostroenie, 1974.Google Scholar
  4. 4.
    Vermei, E.I., Guaranteeing a Given Degree of Stability by Controllers with Incomplete Information, Izv. Akad. Nauk SSSR, Tekh. Kibern., 1986, no. 4, pp. 123–130.Google Scholar
  5. 5.
    Brusin, V.A., Control for the Spectrum of Multidimensional Oscillatory Systems, Prikl. Mat. Mekh., 1987, vol. 3, pp. 114–145.Google Scholar
  6. 6.
    Ahman, R. and Vacroux, A., On the Pole Assignment in Linear Systems with Fixed-Order Compensators, Int. J. Control, 1973, vol. 17, no. 2, pp. 143–145.Google Scholar
  7. 7.
    Seraji, H., Design on Pole Placement Compensators for Multivariable Systems, Automatica, 1980, no. 2, pp. 82–85.Google Scholar
  8. 8.
    Shubladze, A.M., Suffcient Conditions for Extremum in Systems of Maximal Stability Degree. I, Avtom. Telemekh., 1997, no. 3, pp. 93–105.Google Scholar
  9. 9.
    Shubladze, A.M., Suffcient Conditions for Extremum in Systems of Maximal Stability Degree. II, Avtom. Telemekh., 1997, no. 8, pp. 67–79.Google Scholar
  10. 10.
    Shubladze, A.M., Geometric Analysis of Optimal Structures in Systems of Maximal Stability. I, Avtom. Telemekh., 1998, no. 4, pp. 70–83.Google Scholar
  11. 11.
    Shubladze, A.M., Geometric Analysis of Optimal Structures in Systems of Maximal Stability. II, Avtom. Telemekh., 1998, no. 5, pp. 70–81.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2001

Authors and Affiliations

  • A. M. Shubladze
    • 1
  1. 1.Trapeznikov Institute of Control SciencesRussian Academy of SciencesMoscowRussia

Personalised recommendations